Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (583 KB) | Metadata | Table of Contents | ZAA summary
Published online: 1993-09-30
On Regularity of Solutions to Inner Obstacle ProblemsJ. Banasiak and J. Szczepaniak (1) University of KwaZulu-Natal, Pietermaritzburg, South Africa
(2) Technical University Lodz, Poland
We determine the class of obstacles, for which the solution of the corresponding inner obstacle problem has the same regularity as obtained when the obstacle is defined on the whole domain. We also show that this is practically the only class of obstacles having this property for arbitrary right-hand sides.
No keywords available for this article.
Banasiak J., Szczepaniak J.: On Regularity of Solutions to Inner Obstacle Problems. Z. Anal. Anwend. 12 (1993), 401-404. doi: 10.4171/ZAA/556